# SDR REXA2017020500216

- Difficulty date: February 5, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 27,120 hours, 24,452 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 379
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN LT SIDE FWD END OF STRINGER 3L HAS EVIDENCE OF A CRACK FWD SIDE OF BS 379.  REPAIRED THE STRINGER IAW SRM 53-00-03.
